# SDR SWAA092036

- Difficulty date: March 30, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 40,268 hours, 32,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND SKIN CRACKED BETWEEN BS 951 TO BS 960, BETWEEN STR 7L TO STR 20L.  REPAIRED SKIN PER SWA EA.
